View Single Post
  #7  
January 23rd, 2014, 12:16 AM
MandyAnn's Avatar
MandyAnn MandyAnn is offline
aka "JennyForrest"
Join Date: Oct 2013
Posts: 2,155
We're all a little crazy. It may take a few day's for AF to show especially with all the medication you're on. Just be prepared because it could start with out warning. All those medications could mask normal AF signs. I would wear a light panty liner for the next few days. Hope you're feeling better soon. Something must be going around because I had a horrible migraine for 3 days that caused me to vomit. Unfortunately, I had to take some heavy duty medication to sop it. I was worried it would cause delayed ovulation (looks like it did for a day or two). So what I did was try to stay as relaxed as possible, drink lots of fluid, and get as much sleep as I could. Been sick sucks.
__________________

Thank you Mrs.Black2006 for my perfect siggy!

All we wanted for Christmas was 2 lines and a + sign.
After 14 months of TTC we are excited to welcome
our first child August 15, 2015!!!




Reply With Quote